# SDR SWAA2014032126308

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 66,091 hours, 55,245 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE SKIN CRACKED AT WS 564.50.  REPAIRED LE IAW SRM.
